# SDR SWAA2020032442684

- Difficulty date: February 21, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 61,632 hours, 36,258 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENT 259.5 + 7" AND .500" ABOVE STR.17L         ACCOMPLSIHED SKIN REPAIR AT FS 259.5 + 7" AND .500" ABOVE STRINGER 17L PER RES # 2015746-1 REV IR AND EA # 1-753-36640 REV IR. FACT AS A RESULT OF POST REPAIR INSPECTION
